# SDR SWIA200413518

- Difficulty date: June 23, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 22,658 hours, 19,518 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 45150340
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WIND SHEAR FAIL STATUS MESSAGE ON TAKEOFF AND DESCENT ONLY.  REMOVED AND REPLACED LEFT AOA VANE IAW CRJ 200 MM CHAPTER 27-35-05.  S/N OFF: 138.
